# SDR SIMA200826605

- Difficulty date: September 17, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523186001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION THE LT OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  DAMAGE WAS CUT OUT.  FABRICATED A REPAIR DOUBLE (AL2024T3.050), FILLER (AL2024T3.050) AND 2 SHIMS (AL2024T3.040).  DRILLED, CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW EMB SRM 51-00-10.  ACFT RETURNED TO SERVICE.
